Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 47, NWS Goodland, KS

May 15, 2017Dundy County, Nebraska; Cheyenne County, Kansas; Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at May 15, 2017, 7:52 PM MDT for Dundy County, Nebraska; Cheyenne County, Kansas; Yuma County, Colorado. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2017, 7:52 PM MDT (01:52 UTC)
Expired
May 15, 2017, 8:41 PM MDT
In force
49 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 95 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 7:54 PM MDTHAIL 1.510 Nw St. Francis, KSTIME ESTIMATED FROM RADAR. RELAYED BY EM.
May 15, 7:56 PM MDTHAIL 1.7510 S Haigler, KSDELAYED REPORT. RELAYED VIA SOCIAL MEDIA.
May 15, 8:15 PM MDTHAIL 1.53 E Haigler, NEDELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 2:44 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2017-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2017-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
4099 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

949 
WUUS53 KGLD 160152
SVRGLD
COC125-KSC023-NEC057-160300-
/O.NEW.KGLD.SV.W.0047.170516T0152Z-170516T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
752 PM MDT MON MAY 15 2017

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  East central Yuma County in northeastern Colorado...
  Northwestern Cheyenne County in northwestern Kansas...
  Dundy County in southwestern Nebraska...

* Until 900 PM MDT/1000 PM CDT/

* At 752 PM MDT/852 PM CDT/, a severe thunderstorm was located 12
  miles south of Haigler, or 12 miles northwest of St. Francis,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Haigler, Laird, Beecher Island, Parks and Alvin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4035 10205 4035 10147 3973 10193 3982 10222
      4036 10213 4036 10205
TIME...MOT...LOC 0152Z 204DEG 36KT 3985 10202 

HAIL...1.00IN
WIND...60MPH
 
$$

Husted
3 follow-up statements
438 
WWUS53 KGLD 160204
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
804 PM MDT MON MAY 15 2017

COC125-160213-
/O.CAN.KGLD.SV.W.0047.000000T0000Z-170516T0300Z/
Yuma CO-
804 PM MDT MON MAY 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL YUMA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM MDT/1000
PM CDT/ for northwestern Kansas...and southwestern Nebraska.

LAT...LON 4035 10147 3987 10183 3986 10205 4035 10205
TIME...MOT...LOC 0203Z 209DEG 33KT 3993 10194 

$$

KSC023-NEC057-160300-
/O.CON.KGLD.SV.W.0047.000000T0000Z-170516T0300Z/
Cheyenne KS-Dundy NE-
804 PM MDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
MDT/1000 PM CDT/ FOR NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN
KANSAS AND DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA...

At 803 PM MDT/903 PM CDT/, a severe thunderstorm was located 5 miles
south of Haigler, or 13 miles northwest of St. Francis, moving
northeast at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. At 9 pm CDT...ping pong ball size 
         hail was reported 15 miles northwest of St. Francis. 
         

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Haigler and Parks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4035 10147 3987 10183 3986 10205 4035 10205
TIME...MOT...LOC 0203Z 209DEG 33KT 3993 10194 

HAIL...1.50IN
WIND...60MPH
 
$$

Husted
938 
WWUS53 KGLD 160220
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
820 PM MDT MON MAY 15 2017

KSC023-160230-
/O.CAN.KGLD.SV.W.0047.000000T0000Z-170516T0300Z/
Cheyenne KS-
820 PM MDT MON MAY 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHEYENNE COUNTY
IN NORTHWESTERN KANSAS IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM MDT for
northwestern Kansas...and southwestern Nebraska.

LAT...LON 4035 10147 4000 10173 4000 10192 4035 10193
TIME...MOT...LOC 0220Z 209DEG 33KT 4006 10183 

$$

NEC057-160300-
/O.CON.KGLD.SV.W.0047.000000T0000Z-170516T0300Z/
Dundy NE-
820 PM MDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR CENTRAL DUNDY COUNTY...

At 820 PM MDT, a severe thunderstorm was located 6 miles northeast of
Haigler, or 15 miles west of Benkelman, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Parks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4035 10147 4000 10173 4000 10192 4035 10193
TIME...MOT...LOC 0220Z 209DEG 33KT 4006 10183 

HAIL...1.00IN
WIND...60MPH
 
$$

Husted
049 
WWUS53 KGLD 160241
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
841 PM MDT MON MAY 15 2017

NEC057-160251-
/O.CAN.KGLD.SV.W.0047.000000T0000Z-170516T0300Z/
Dundy NE-
841 PM MDT MON MAY 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DUNDY COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
northwestern Kansas...and southwestern Nebraska.

LAT...LON 4035 10147 4000 10173 4000 10192 4035 10193
TIME...MOT...LOC 0230Z 204DEG 36KT 4025 10172 

$$

DR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 4:54 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 15, 4:54 PM MDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
454 PM MDT Mon May 15 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 235 PM MDT Mon May 15 2017

Scattered strong to severe thunderstorms are expected to quickly
develop after about 4 pm mdt this afternoon as a weather disturbance
moves in from the south-southwest and interacts with the dryline.
The activity is expected to move toward the northeast and should be
out of the area around 11 pm mdt. Clouds will quickly decrease
behind the thunderstorms. Southerly winds will remain in the breezy
category overnight keeping modest low level moisture in the area.
Low temperatures will remain mild for this time of year with upper
40s to low 50s in far eastern Colorado, mid 50s to low 60s east of
the state line.

Variable winds under 10 mph expected for much of the morning Tuesday
before establishing a south to southeast component at 10 to 20 mph
by mid afternoon. 850mb temperatures cool about 5F across the area
supporting highs in the mid 70s to around 80 in far eastern
Colorado, low to mid 80s elsewhere. Showers and thunderstorms, some
severe, are possible during the mid to late afternoon hours through
evening for much of the area.

.LONG TERM...(Tuesday night through Monday)
Issued at 211 PM MDT Mon May 15 2017

For Tuesday night, the dry line is anticipated to be further west
than previously forecast, sharpening over the eastern portion of the
forecast area before progressing east. A surface low moves across
the region with deep layer shear increasing to values exceeding 40
knots. Additionally, MUCAPE values of 2000+ J/kg and steep mid
level lapse rates favor severe thunderstorm development along the
dry line into the evening hours. The main threats with these
storms will be very large hail (2 inches in diameter or greater)
and strong winds. A tornado cannot be ruled out. Meanwhile, the
first of two upper closed lows advances from the desert southwest
and across the High Plains Tuesday night. This negatively tilted
trough and cold front bring additional shower and thunderstorm
chances to the area, moving from west to east.

Precipitation chances associated with the aforementioned low
continue into Wednesday. Severe potential decreases with reduced
parameters in between the two systems pegged to impact the long term
period. A brief dry period is expected midday Wednesday due to a
shortwave ridge overhead.

Models begin to diverge on Thursday and Friday with the handling of
the second (primary) upper closed low. As this system digs across
the northern desert southwest and enters the High Plains, it
generates shower and thunderstorm chances late Wednesday through
Friday. At this time it appears the better severe threat should be
east/south of the forecast area. Hope to have a better idea of what
will come out of this system in the coming days as differences are
resolved.

Conditions dry out over the weekend as the upper system exits and
heads towards the Great Lakes. There are some lingering chances into
Saturday, but it's not clear if that or the dry solution will pan
out. Depends on how quickly the disturbance leaves the area.
Westerly flow develops aloft on Monday.

Temperatures cool for the first part of the period, from the 70s on
Wednesday to the 50s/low 60s on Friday. Highs rebound over the
weekend and are back in the 70s on Monday. Low temperatures fall
from the mid 40s/mid 50s Tuesday night to the low 30s/low 40s Friday
night before warming this weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 454 PM MDT Mon May 15 2017

For KGLD...Mainly VFR conditions thru the forecast period. There
is a chance for thunderstorms that may bring conditions down due
to hail and heavy rain thru 02z-03z Tuesday. Winds SSW 15-30kts
thru 12z Tuesday...then WNW around 10kts thru 17z then becoming SE
5-10kts. LLWS 07z-12z 180@55kts.

For KMCK...Mainly VFR conditions thru the forecast period. There
is a chance for thunderstorms that may bring conditions down due
to hail and heavy rain thru 06z Tuesday. Winds SSE 15-30kts thru
10z Tuesday...then SSW around 10kts thru 17z then becoming SE
5-10kts. LLWS 06z-12z 190@35-45kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...JBH
AVIATION...JN
Hazardous weather outlook, May 15, 10:35 AM MDT, 9 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1035 AM MDT Mon May 15 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-161200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1035 AM MDT Mon May 15 2017 /1135 AM CDT Mon May 15 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Severe thunderstorms are expected from mid afternoon through the
evening hours generally along and east of a line from Benkelman
Nebraska to Burlington and Cheyenne Wells Colorado. Large hail,
damaging winds over 60 mph and locally heavy rainfall will be the
primary threats.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

Another round of severe thunderstorms is expected across the eastern
half of the area from late Tuesday afternoon into the overnight
hours. The best chance for severe weather will be roughly along and
east of a line from Oakley to Atwood to Stratton Nebraska. Very
large hail, 2 inches in diameter or greater, along with damaging
winds will be the main threats. However, a tornado or two cannot be
ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 4 PM MDT (5 PM CDT).

In the hours before

Local storm report, May 15, 7:13 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
713 PM MDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             MARIENTHAL              38.49N 101.21W
05/15/2017  E2.00 INCH       WICHITA            KS   PUBLIC

            PING PONG BALL SIZE HAIL AND HEN EGG SIZE HAIL. DAMAGED
            SCREEN DOOR ON HOUSE.

&&

DR
Local storm report, May 15, 7:18 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
718 PM MDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             DRESDEN                 39.62N 100.42W
05/15/2017  M0.88 INCH       DECATUR            KS   TRAINED SPOTTER

&&

JN
Special weather statement, May 15, 7:22 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Goodland KS
722 PM MDT MON MAY 15 2017

COZ090-091-KSZ001-160130-
Kit Carson County CO-Yuma County CO-Cheyenne KS-
722 PM MDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...NORTHEASTERN KIT CARSON COUNTY IN EAST
CENTRAL COLORADO AND WEST CENTRAL CHEYENNE COUNTIES IN NORTHWESTERN
KANSAS UNTIL 730 PM MDT/830 PM CDT/...

At 722 PM MDT/822 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Bonny Reservoir, moving north at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bonny Reservoir and Hale.

This includes Highway 385 between mile markers 205 and 210, and
between mile markers 212 and 221.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT/1000
PM CDT/ for northwestern Kansas.

LAT...LON 3950 10210 3956 10232 3989 10223 3980 10190
TIME...MOT...LOC 0122Z 199DEG 40KT 3960 10218

Husted
Special weather statement, May 15, 7:35 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Goodland KS
835 PM CDT MON MAY 15 2017

KSZ004-160200-
Norton KS-
835 PM CDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTON COUNTY UNTIL 900 PM CDT...

At 835 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles west of Norcatur to 6 miles west of
Lenora. Movement was east at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Norton, Almena, Lenora, Norcatur, Clayton, Edmond and Densmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
northwestern Kansas.

LAT...LON 3962 10015 3966 10018 3989 10018 4000 9987
      4000 9978 3976 9963 3960 9963
TIME...MOT...LOC 0135Z 260DEG 32KT 3984 10025 3962 10012

Husted
Special weather statement, May 15, 7:36 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Goodland KS
836 PM CDT MON MAY 15 2017

KSZ014-160145-
Thomas KS-
836 PM CDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN THOMAS COUNTY UNTIL
845 PM CDT...

At 836 PM CDT, Doppler radar was tracking a strong thunderstorm near
Levant, moving north at 60 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Colby and Levant.

This includes Interstate 70 in Kansas between mile markers 41 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
northwestern Kansas.

LAT...LON 3924 10108 3926 10131 3957 10130 3957 10098
TIME...MOT...LOC 0136Z 186DEG 54KT 3933 10118

Husted
Special weather statement, May 15, 7:45 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Goodland KS
745 PM MDT MON MAY 15 2017

COZ090-KSZ001-160215-
Yuma County CO-Cheyenne KS-
745 PM MDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY IN
NORTHEASTERN COLORADO AND NORTHWESTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS UNTIL 815 PM MDT/915 PM CDT/...

At 744 PM MDT/844 PM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles northeast of Bonny Reservoir, moving north at
35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Beecher Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT/1000
PM CDT/ for northwestern Kansas...and southwestern Nebraska.

LAT...LON 4005 10205 4000 10205 4000 10178 3967 10199
      3973 10221 4005 10215
TIME...MOT...LOC 0144Z 199DEG 29KT 3977 10207

Husted

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:09 PM MDTSpecial Weather StatementGLDHitchcock21 min
May 15, 8:50 PM MDTSpecial Weather StatementGLDDundy10 min
May 15, 9:07 PM MDTSpecial Weather StatementGLDRed Willow8 min
May 15, 6:07 PM MDTSpecial Weather StatementGLDSherman23 min
May 15, 6:17 PM MDTSpecial Weather StatementGLDNorton13 min
May 15, 6:20 PM MDTSpecial Weather StatementGLDNorton10 min
May 15, 6:29 PM MDTSpecial Weather StatementGLDDecatur16 min
May 15, 6:32 PM MDTSpecial Weather StatementGLDSherman13 min
May 15, 6:34 PM MDTSpecial Weather StatementGLDNorton26 min
May 15, 6:41 PM MDTSevere Thunderstorm WarningGLDLogan, Wichita49 min
May 15, 6:46 PM MDTSpecial Weather StatementGLDDecatur14 min
May 15, 6:48 PM MDTSpecial Weather StatementGLDCheyenne12 min
May 15, 7:06 PM MDTSpecial Weather StatementGLDRawlins9 min
May 15, 7:11 PM MDTSpecial Weather StatementGLDDecatur19 min
May 15, 7:15 PM MDTSevere Thunderstorm WarningGLDGove, Logan45 min
May 15, 7:22 PM MDTSpecial Weather StatementGLDCheyenne8 min
May 15, 7:31 PM MDTFlash Flood WarningGLDDecatur, Rawlins, Sheridan, Thomas3 hr
May 15, 7:35 PM MDTSpecial Weather StatementGLDNorton25 min
May 15, 7:36 PM MDTSpecial Weather StatementGLDThomas9 min
May 15, 7:45 PM MDTSpecial Weather StatementGLDCheyenne30 min
May 15, 7:46 PM MDTSevere Thunderstorm WarningGLDNorton29 min
May 15, 9:02 PM MDTSpecial Weather StatementGLDNorton28 min
May 15, 9:18 PM MDTSpecial Weather StatementGLDRawlins27 min
May 16, 4:04 PM MDTSevere Thunderstorm WarningGLDGove26 min
May 16, 4:38 PM MDTSevere Thunderstorm WarningGLDSherman39 min
May 16, 4:41 PM MDTSevere Thunderstorm WarningGLDDecatur, Sheridan37 min
May 16, 5:16 PM MDTSpecial Weather StatementGLDCheyenne29 min
May 15, 6:16 PM MDTSpecial Weather StatementGLDKit Carson14 min
May 15, 6:31 PM MDTSpecial Weather StatementGLDKit Carson29 min
May 16, 5:53 PM MDTSpecial Weather StatementGLDKit Carson37 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Severe Thunderstorm Warnings in Kansas, 2017Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.